# SDR CALA2021091001553

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES N/R 0870 UPPER AFT PASSENGER CABIN. FOUND CORROSION IN AREAS OF THE BS 1640 FLOOR BEAM AND THE R4 DOO R INTERCOSTAL BLENDED, DAMAGE FOUND TO BE OUT OF LIMITS, REPAIRED IAW B757 SRM 53-00-51-02 ON 1640 FLOOR BEAM / R4 DOOR. SEE BACK AND PWS 1-4 FOR PARTIAL WORK ACCOMPLISHED.
